# SDR MASA2015120812606

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 26,372 hours, 21,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR LEVEL EMERGENCY LIGHT BULB AND LENS MISSING.  REPLACED LIGHT ASSY.
